# SDR 03FDEA01734

- Difficulty date: October 8, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE (FLAP SIDE) BRACKET- I/B HINGE LUG SURFACE   FOUND CORRODED.     RT WING O/B FLAP O/B HINGE (FLAP SIDE) BRACKET- I/B HINGE  LUG SURFACE    CORROSION REMOVED AND REPAIRED AS PER FEDEX EA 1-5750-71742  TITLE:  WINGS- LEFT   AND RIGHT OUTBOARD FLAP- OUTBOARD HINGE BRACKET BORE CORRODED.
